# SDR AALA20021648

- Difficulty date: November 14, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING EMERGENCY, EXIT FLOOR PATH LIGHT STRIP AT SEAT 8D INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
